# SDR A6WA2018052145839

- Difficulty date: May 15, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 34,811 hours, 33,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE IN FLOOR STRAP AT FS559.00, LBL38.  REPLACED STRAP IAW SRM 51-45-00, 51-42-06.
